Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 51, NWS Cleveland, OH

October 26, 2016

NWS Cleveland, OH issued this small craft advisory at Oct 26, 2016, 9:56 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2016, 9:56 AM EDT (13:56 UTC)
Expired
Oct 28, 2016, 3:58 AM EDT
In force
42 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

348 
WHUS71 KCLE 261356
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EDT WED OCT 26 2016

LEZ142-143-262200-
/O.NEW.KCLE.SC.Y.0051.161026T1356Z-161027T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
956 AM EDT WED OCT 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. 

* WINDS...EAST WINDS 15 TO 25 KNOTS BECOMING SOUTHEAST THIS
  EVENING. 

* WAVES/SEAS...2 TO 5 FEET.

* A SMALL CRAFT ADVISORY IS LIKELY FOR THURSDAY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
7 follow-up statements
772 
WHUS71 KCLE 261948
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT WED OCT 26 2016

LEZ144>149-270400-
/O.EXB.KCLE.SC.Y.0051.161027T0200Z-161028T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 PM EDT WED OCT 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EDT FRIDAY. 

* WINDS...EAST WINDS 10 TO 20 KNOTS BECOMING SOUTHEAST AND
  INCREASING TO 15 TO 25 KNOTS LATE. WINDS WILL SHIFT TO THE WEST
  AT 20 TO 25 KNOTS FOR THURSDAY.

* WAVES/SEAS...2 TO 5 FEET...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142-143-270400-
/O.CON.KCLE.SC.Y.0051.000000T0000Z-161027T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
348 PM EDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...EAST WINDS 15 TO 25 KNOTS BECOMING SOUTHEAST THIS
  EVENING. WINDS WILL DIMINISH OVERNIGHT TO 5 TO 15 KNOTS...BUT
  WILL INCREASE AGAIN ON THURSDAY. A SMALL CRAFT ADVISORY WILL BE
  NEEDED AGAIN FOR THURSDAY.

* WAVES/SEAS...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
127 
WHUS71 KCLE 270120
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT WED OCT 26 2016


LEZ142>149-270930-
/O.EXT.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
920 PM EDT WED OCT 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...EAST WINDS 15 TO 25 KNOTS BECOMING SOUTH TONIGHT THEN
  WEST FOR THURSDAY AND NORTHWEST BY THURSDAY NIGHT BEFORE
  DIMINISHING.

* WAVES/SEAS...3 TO 6 FEET BUILDING TO 4 TO 8 FEET BY MIDDAY
  THURSDAY THEN SUBSIDING 2 TO 4 FEET BY EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
647 
WHUS71 KCLE 270803
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EDT THU OCT 27 2016


LEZ142>149-271615-
/O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
403 AM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL SHIFT TO THE WEST
  AND INCREASE TO 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE
  NORTHWEST TONIGHT AND GRADUALLY DECREASE FROM WEST TO EAST. 

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 WITH UP TO 7 FEET ON THE
  EAST END OF THE LAKE TODAY THEN GRADUALLY DECREASE OVERNIGHT TO
  2 TO 4 FEET ON FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
538 
WHUS71 KCLE 271442
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1042 AM EDT THU OCT 27 2016


LEZ142>149-272245-
/O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1042 AM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL SHIFT TO THE WEST 
  AND INCREASE TO 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE 
  NORTHWEST TONIGHT AND GRADUALLY DECREASE FROM WEST TO EAST.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 WITH UP TO 7 FEET ON 
  THE EAST END OF THE LAKE TODAY THEN GRADUALLY DECREASE 
  OVERNIGHT TO 2 TO 4 FEET ON FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
775 
WHUS71 KCLE 271940
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT THU OCT 27 2016


LEZ142>149-280345-
/O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 PM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 WITH UP TO 7 FEET ON 
  THE EAST END OF THE LAKE TODAY THEN GRADUALLY DECREASE 
  OVERNIGHT TO 2 TO 4 FEET ON FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

GARNET
703 
WHUS71 KCLE 280132
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EDT THU OCT 27 2016


LEZ142>149-280800-
/O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
932 PM EDT THU OCT 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT.

* WAVES/SEAS...WAVES OF 3 TO 4 FEET WEST AND UP TO 7 FEET CENTRAL
  AND EAST WILL GRADUALLY DECREASE OVERNIGHT TO 2 TO 4 FEET BY
  FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
765 
WHUS71 KCLE 280758
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EDT FRI OCT 28 2016


LEZ142>149-280900-
/O.CAN.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
358 AM EDT FRI OCT 28 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS OF 10 TO 20 KNOTS WILL DROP OFF TO 10 KNOTS OR LESS BY LATE
MORNING. WAVES HAVE SETTLED INTO THE 2 TO 4 FOOT RANGE AND WILL
CONTINUE TO DECREASE TODAY...THUS THE SMALL CRAFT ADVISORY HAS
BEEN ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 7:22 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Oct 26, 7:22 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
722 AM EDT Wed Oct 26 2016

.SYNOPSIS...
An area of low pressure over the Plains will move to near Chicago
by this evening. A warm front from the low will lift north across
the local area today. The low will eventually cross Lake Erie on
Thursday and drag a cold front across the region by the end of the
day. High Pressure will build over the area for Friday. Another
storm system is expected to impact the Upper Ohio Valley over the
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Lot's of radar returns over Indiana but most of that is precip
not reaching the ground. Comfortable limiting the mention of rain
to our NW OH zones for the next 12 hours or so. A few sprinkles
could occur further east during that time but the main show will
hold off till evening. Have made some minor adjustments to precip
chances in the west and sky conditions all areas.

Previous...The low level flow remains NE over the eastern half of
the area. This has allowed lake effect clouds to linger over
portions of NE OH and NW PA. These clouds should go away shortly
as the flow becomes more easterly. But by then...mid and high
level clouds will be on the increase. These clouds will develop in
response to warm air advection occurring aloft. The lower
atmosphere remains very dry so not expecting much in the way of
precip today expect over northwest Ohio. Already had a mention of
showers that area and will keep that going. Elsewhere a few
sprinkles or some virga could occur during the daylight hours.
Better chances for precip will arrive after 00z. Although warming
will be occurring aloft thick clouds will keep temps from getting
warmer than they were yesterday.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Have continued to fine tune the precipitation forecast for
tonight. Showers will likely be ongoing over NW OH and Lake Erie
at the start of the period. Expect this precip to expand east and
south during the evening as the surface low heads this way. The
showers should reach the I-71 corridor by mid to late evening and
the far southeast corner of the area by 06z. Will stick with high
precip chances. The models continue to have timing differences
with the surface low as the NAM remains slower than both the ECMWF
and GFS. The later two models have the low near BUF at 18z
Thursday. Will follow thats scenario which means the rain will
taper off from west to east during the day. Some showers will
linger into early Friday downwind of Lake Erie but high pressure will
build in quickly during the day so will keep the daylight hours
Friday dry all areas. Another storm system will impact the area
over the weekend. Initially the main baroclinic or lifting zone
will be north of the area and precip chances through early
Saturday will be confined to the northern end of the forecast
area. Precip chances will increase over the remainder of the area
on Saturday and persist into Saturday night. There will be a good
push of warm air with this system and have continued to nudge
temps up for Saturday. Have used a blend of guidance temps
elsewhere during the period.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Long range upper level pattern trending toward broad upper level
ridge expected over the central part of the United States that
will gradually shift east across the Great Lakes Region. As this
occurs, shortwave troughs will slide east in advance of the ridge
Sunday and in the wake of the ridge Tuesday. Both of these systems
will push surface low pressure systems quickly east over the area
with surface high pressure in between. The overall trend during
this period will be for mild temperatures for late October. Warm
air advection will take place in advance of the low pressure
system Sunday. The storm system will weaken with no cold air
intrusion following the low and in advance of the high pressure.
Once the high moves east, the next storm system will tap into the
Gulf of Mexico warm air once again for early next week. As far as
moisture goes, it is fairly limited so chances of rain early in
the period will be minimal and rest of the period should be dry.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
High clouds spreading east across the area at this time. Low
pressure will move east across the area and spread some light rain
across the region. Best chance so far appears to be across the
northern tier TAF sites during this forecast period. Otherwise,
southern areas will remain VFR with a chance for some rain. MVFR
expected across the area moving from west to east during the
afternoon and evening. Winds will be generally east southeast at
around 8 knots but stronger at 15 to 25 knots toward evening and
overnight at Erie.

OUTLOOK...Non-VFR Thursday and again on Saturday and Sunday.

&&

.MARINE...
Low pressure will advance east across the area and this will
tighten up the gradient across the lake. Hence, winds will
increase out of the east during the day today. There is a
possibility that we could approach small craft criteria,
especially on the west end of the lake late today. Will hold off
on issuing a small craft advisory at this time since it will be
very short lived at best. A small craft advisory may be needed
Thursday as the low pushes east and develops a westerly flow
across the lake and increases the winds to 15 to 25 knots. Winds
diminish quickly Thursday night and then increase again by Friday
night out of the South to Southwest. Once again, another short
lived event will take place as winds diminish fairly quickly for
Saturday night and Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kubina
NEAR TERM...Kubina
SHORT TERM...Kubina
LONG TERM...Lombardy
AVIATION...Lombardy
MARINE...Lombardy
Hazardous weather outlook, Oct 26, 3:36 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
336 AM EDT WED OCT 26 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
336 AM EDT WED OCT 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.